Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took primolut for delaying periods. Heavy menstruation. Is it normal?

hi, i had to delay my periods for a pooja and took primolut-n. i took 8 medicines (twice for 4 days) starting just one day before my date of period. after 7 days i started my periods. for two-three days the flow was very little but then after third day heavy flow started and is continuing for 6 days in a row with no signs of decreasing flow. i am a bit tensed since i never faced this condition before.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
dont worry. if the bleeeding is heavy you can take primoult -n 5mg bd for 2days and od for 15days without fail to grow your endometrium and to stop wont recur in next cycle.consult yur gynaecologist.
Answered: Thu, 3 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor